Skip to Content

Juett, Jason

juett
Contact Information
Jason Juett, Ph.D.
Lecturer


Office: Derrick 304
Email: jrj107@txstate.edu
Phone: 512.245.4756
 
Research Interest
Commutative Algebra

Dr. Juett received his PhD from the University of Iowa in 2013.  His research includes various topics related to commutative ring theory, especially those that deal with factorization or ideal theory.


Selected Publications:

  • Strongly stable rank and applications to matrix completion, with J.L. Williams, Comm. Algebra 45:3967-3985, 2017.

  • Length functions in commutative rings with zero divisors, with D.D. Anderson, Comm. Algebra 45:1584-1600, 2017.

  • Long length functions, with D.D. Anderson, J. Algebra 426:327-343, 2015

  • Two counterexamples in abstract factorization, Rocky Mountain J. Math 44:139-155, 2014

  • Division chains and quasi-Euclidean rings, with D.D. Anderson, Revue Roumaine de Mathematique Pures et Appliques, 58:417-435, 2013

  • Stable range and almost stable range, with D.D. Anderson, J. Pure Appl. Algebra, 216:20942097, 2012

  • Generalized comaximal factorization of ideals, J. Algebra, 352:141-166, 2012

  • Spectral partially ordered sets (submitted)

  • Module cancellation properties, with D.D. Anderson and C.P. Mooney (submitted)

Current Projects/Grants:

Papers currently in preparation:

  • Irreducible elements in modules
  • Factorization of ideals, with D.D. Anderson and C.P. Mooney